# SDR MASA99148

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125YV
- Make and model: Beech 1900D
- Aircraft serial: UE125
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 1148200773
- Condition: Jammed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5384 - BOS-PQI - DURING PREPARATION FOR LANDING IN PQI, THE CREW RECEIVED A GEAR UNSAFE INDICATION.  THE AIRCRAFT DIVERTED TO BGR WHERE THEY DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A BOLT LODGED BETWEEN THE DOWNLOCK SWITCH AND THE SWITCH CONTACT BRACKET.  MAINTENANCE REPLACED THE DRAG BRACE DOWNLOCK SWITCH BRACKET.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
